# SDR AU970710

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Part number: 210132214
- Condition: Failed
- Location: Eng Fuel Cont
- Stage of operation: CR
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL COMPUTER ELECTRONIC FAILURE
